# SDR DL72K000756

- Difficulty date: March 21, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,214 hours, 49,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163261
- Part serial: BN450
- Condition: Cracked
- Location: Nr 2 Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT THE AFT LOWER CHORD ANGLE WAS FOUND CRACKED.  A SECTION OF THE ANGLE WAS REPLACED AND SPLICED TO OLD SECTION PER MM 57-52-0, FIG 802.
